# SDR MALA965155

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3467 - ON APPROACH TO DTW, THE RIGHT INTRANSIT LIGHT FAILED TO ILLUMINATE UPON GEAR EXTENSION.  MAINTENANCE REPLACED THE RIGHT INBOARD DOWN POSITION SWITCH.  ALL CHECKS SATISFACTORY.  (M)
